# SDR USAA2009010290001

- Difficulty date: December 31, 2008
- Submitted: January 2, 2009
- Operation: Air carrier
- Aircraft: N531AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24478
- Aircraft time: 58,405 hours, 36,093 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545778
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT RON MAJOR REPAIR LOG NR 4434942.  1.5" CRACK IN FUSELAGE SKIN AT STA 943 STRINGER 24L.  VERIFIED CRACK AND MARKED ENDS USING HFEC INSPECTION. REPAIRED FUSELAGE SKIN AT STA 943 STRINGER 24L IAW EA NR 100794.
